Skip to main content

Geometry of the complex of curves I: Hyperbolicity

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations


Additional information

Oblatum 15-I-1998 & 3-III-1999 / Published online: 6 July 1999

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Masur, H., Minsky, Y. Geometry of the complex of curves I: Hyperbolicity. Invent. math. 138, 103–149 (1999).

Download citation

  • Published:

  • Issue Date:

  • DOI: